A1 Journal article (refereed)
A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term (2017)


Avelin, B., & Julin, V. (2017). A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term. Journal of Functional Analysis, 272 (8), 3176-3215. doi:10.1016/j.jfa.2016.12.026


JYU authors or editors


Publication details

All authors or editors: Avelin, Benny; Julin, Vesa

Journal or series: Journal of Functional Analysis

ISSN: 0022-1236

Publication year: 2017

Volume: 272

Issue number: 8

Pages range: 3176-3215

Publisher: Academic Press

Publication country: Belgium

Publication language: English

DOI: http://doi.org/10.1016/j.jfa.2016.12.026

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/53240

Web address where publication is available: https://arxiv.org/abs/1508.06403


Free keywords: nonlinear elliptic equations; Carleson estimate


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 2


Last updated on 2020-17-10 at 21:45